# SDR HALA2021110300192

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 31,583 hours, 4,993 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 AFTER ENGINE SHUTDOWN ECAM WARNING CABIN PRESSURE RESIDUAL PR. ALL DOORS SHOWED RESIDUAL PRESSURE. OUTFLOW VALVES WERE OPEN + COCKPIT WINDOW CRACKED TO CHECK. CORRECTIVE ACTION: NO FAULT FOUND. TEST OK. (7742220)
